Abstract
Existence results for semilinear systems of abstract evolution inclusions are established by means of Nadler, Bohnenblust-Karlin and Leray-Schauder fixed point theorems and a new technique for the treatment of systems based on vector-valued metrics and convergent to zero matrices.
Authors
Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Adrian Viorel
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
Abstract parabolic evolution inclusion; parabolic system; initial value problem; fixed point theorem; vector-valued norm.
Paper coordinates
R. Precup, A. Viorel, Existence results for systems of nonlinear evolution inclusions, Fixed Point Theory 11 (2010) no. 2, 337-346.
About this paper
Journal
Fixed Point Theory
Publisher Name
DOI
Print ISSN
Online ISSN
??
google scholar link